# SDR EIAA970180

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 65,341 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NFFN - LOG PAGE E04350 - AT 1,500 MSL DURING INITIAL POWER REDACTION, NR 3 ENGINE COMPRESSOR STALLED.  EPR N1 AND N2 WENT DOWN, EGT MAXED AT 1000.  SHUT DOWN ENGINE.  METAL FOUND IN THE TAIL PIPE.  REMOVED AND REPLACED NR 3.  (X)
